Morse theory and a non-linear generalization of the Dirichlet problem / Stephen Smale

Auteur principal : Smale, Stephen, 1930-, AuteurType de document : ArticleLangue : anglais.Pays: Etats Unis.Éditeur : New York : Columbia University, s.d.Description : 1 vol. (39 p.) ; 26 cmSujet MSC : 57Rxx, Manifolds and cell complexes - Differential topology
49-01, Introductory exposition (textbooks, tutorial papers, etc.) pertaining to calculus of variations and optimal control
Tags from this library: No tags from this library for this title. Log in to add tags.
Item type Current library Call number Status Date due Barcode
Article Article CMI
Salle 1
57 SMA (Browse shelf(Opens below)) Available 03010-01

Ann. of Math. (2) 80 1964 382–396.

There are no comments on this title.

to post a comment.